# SDR 04FDEA01900

- Difficulty date: July 1, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-100
- Aircraft serial: 19083
- Aircraft time: 67,169 hours, 49,428 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT INTERCOSTAL IS CRACKED AT STRINGER 22R BS 572 THRU    BS 580.  REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-10-1.
